American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[2] K. H. Kim and F. W. Roush. Kapranov rank vs. tropical rank. Proc. Amer. Math. Soc. 134 (2006) 2487-2494. MR 2213725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Birmajer. Polynomial detection of matrix subalgebras. Proc. Amer. Math. Soc. 133 (2005) 1007-1012. MR 2117201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij. Data-sparse approximation to a class of operator-valued functions. Math. Comp. 74 (2005) 681-708. MR 2114643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij. Data-sparse approximation to the operator-valued functions of elliptic operator. Math. Comp. 73 (2004) 1297-1324. MR 2047088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean-Pierre Dedieu and Mike Shub. Multihomogeneous Newton methods. Math. Comp. 69 (2000) 1071-1098. MR 1752092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. Edwin Clark and Boris Shekhtman. Covering by complements of subspaces, II . Proc. Amer. Math. Soc. 125 (1997) 251-254. MR 1346967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wayne W. Barrett, Charles R. Johnson and Raphael Loewy. The real positive definite completion problem: cycle completability. Memoirs of the AMS 122 (1996) MR 1342017.
Book volume table of contents   

[9] Russell M. Reid. A Pythagorean inequality . Proc. Amer. Math. Soc. 123 (1995) 831-839. MR 1231041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christopher Barnett and Victor Camillo. Idempotents in matrix rings . Proc. Amer. Math. Soc. 122 (1994) 965-969. MR 1246513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James Byrnie Shaw. Theory of linear associative algebra . Trans. Amer. Math. Soc. 4 (1903) 251-287. MR 1500642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia